# SDR SWAA2024103042819

- Difficulty date: September 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY FAIRING SUPPORT T ANGLE LOCATED BS500D; BETWEEN STRINGER 18R AND STRINGER 19R AT LOWER FUSELAGE 2024-593247<[01] REPLACED SUPPORT T ANGLE LOCATED AT BS500D; BETWEEN STRINGER 18R AND STRINGER 19R AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 AND DWG 149A7101 SHEET 7 REV ? SEE INDIVIDUAL SIGNS-OFF BELOW;[02] CORRECTED STEP 1  REPLACED SUPPORT T ANGLE LOCATED AT BS500D; BETWEEN STRINGER 18R AND STRINGER 19R AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02;SRM 51-10-02; DWG 149A7101 SHEET 7 REV ? AND DWG 116A3010 SHEET 29 REV B. SEE INDIVIDUAL SIGNS-OFF BELOW;[03] REPLACED SUPPORT T ANGLE LOCATED AT BS500D; BETWEEN STRINGER 18R AND STRINGER 19R AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02;SRM 51-10-02; DWG 149A7101 SHEET 7 REV ? AND DWG 116A3010 SHEET 29 REV B. SEE INDIVIDUAL SIGNS-OFF BELOW
